Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 497, NWS Norman, OK

August 9, 2011Alfalfa County, Garfield County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 9, 2011, 11:52 PM CDT for Alfalfa County, Garfield County, Major County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 11:52 PM CDT (04:52 UTC)
Expired
Aug 10, 2011, 12:30 AM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Garfield County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:23 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
2685 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WUUS54 KOUN 100452
SVROUN
OKC003-047-093-100530-
/O.NEW.KOUN.SV.W.0497.110810T0452Z-110810T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1152 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM NEAR CLEO SPRINGS...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE ALINE...AMES...CARRIER...CLEO
  SPRINGS...DRUMMOND...GOLTRY...HELENA...HILLSDALE...LAHOMA...MENO...
  ORIENTA AND RINGWOOD.

LAT...LON 3659 9798 3620 9796 3628 9852 3652 9853
TIME...MOT...LOC 0452Z 283DEG 21KT 3641 9844

$$


30
1 follow-up statement
481 
WWUS54 KOUN 100523
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT WED AUG 10 2011

OKC003-047-093-100533-
/O.EXP.KOUN.SV.W.0497.000000T0000Z-110810T0530Z/
GARFIELD OK-MAJOR OK-ALFALFA OK-
1223 AM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALFALFA...
NORTHEASTERN MAJOR AND WESTERN GARFIELD COUNTIES WILL EXPIRE AT 1230
AM CDT...

THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.

LAT...LON 3659 9798 3620 9796 3628 9852 3652 9853
TIME...MOT...LOC 0523Z 283DEG 21KT 3637 9822

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 9:21 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 9, 9:21 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT TUE AUG 9 2011

.UPDATE...
RAISED POPS FOR THIS EVENING ACROSS NORTHERN AND WEST CENTRAL OK
FOR STORMS THAT HAVE HELD TOGETHER REASONABLY WELL AS THEY MOVED
EAST OUT OF THE TEXAS PANHANDLE... AND ALSO FOR NEW STORM
DEVELOPMENT ACROSS NORTH CENTRAL OK. MEANWHILE MONITORING THE SE
PROGRESS OF STRONG STORMS IN CENTRAL KS WHICH COULD ALSO AFFECT
PORTIONS OF NORTH CENTRAL OK LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT TUE AUG 9 2011/

DISCUSSION...
ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE
FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND
QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL
BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE
PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN
PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH
PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT
INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A
MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA
WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN
WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A
GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS
WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW
THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING
BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR
THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR.

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK.
MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES.
HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE
TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW
ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH
RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP
TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  73  95 /  20  20  20  20
HOBART OK         74 104  73 100 /  40  10  20  20
WICHITA FALLS TX  79 108  78 106 /  10  10  20  10
GAGE OK           70  96  66  93 /  30  20  20  20
PONCA CITY OK     70  90  69  88 /  50  50  30  20
DURANT OK         77 103  76 104 /  10  10  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.

&&

32/25
Hazardous weather outlook, Aug 9, 10:00 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT TUE AUG 9 2011

OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT
WITH A SMALL NUMBER OF STORMS POSSIBLY REACHING SEVERE LEVELS.

DISCUSSION...
SCATTERED STORMS MOVING EAST ACROSS PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA TONIGHT WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.
STRONG WINDS WITH A SMALL NUMBER OF STORMS COULD REACH SEVERE
LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING COULD ALSO POSE A THREAT
OF IGNITING WILD FIRES ESPECIALLY IN AREAS THAT RECEIVE LESS RAIN.

OTHER STORMS ACROSS CENTRAL KANSAS MAY ALSO MOVE INTO PARTS OF NORTH
CENTRAL OKLAHOMA LATE TONIGHT PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS TUESDAY AFTERNOON... TEMPERATURES
OVER PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL REMAIN
RELATIVELY WARM OVERNIGHT. A HEAT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.

OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.

DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Special weather statement, Aug 9, 10:40 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT TUE AUG 9 2011

OKZ007-008-012-013-100400-
GARFIELD OK-GRANT OK-KAY OK-NOBLE OK-
1040 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND
NOBLE COUNTIES.

AT 1040 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTH OF LAMONT TO 4 MILES EAST OF BILLINGS...MOVING EAST AT 30
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3672 9723 3642 9708 3641 9765 3671 9769

30
Local storm report, Aug 9, 10:48 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     4 WSW WEATHERFORD       35.50N 98.77W
08/09/2011  M58 MPH          CUSTER             OK   MESONET

&&

MA
Local storm report, Aug 9, 11:00 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     CARNEGIE                35.10N 98.60W
08/09/2011  E60 MPH          CADDO              OK   PUBLIC

            ESTIMATED 60 MPH WINDS WITH DOWNED TREE LIMBS

&&

MA
Special weather statement, Aug 9, 11:33 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT TUE AUG 9 2011

OKZ005-006-011-100500-
MAJOR OK-WOODS OK-ALFALFA OK-
1133 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...MAJOR AND WOODS
COUNTIES.

AT 1134 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES WEST OF HELENA TO 13 MILES WEST OF ORIENTA...MOVING EAST AT 25
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3642 9810 3628 9880 3653 9886 3680 9813

30
Special weather statement, Aug 9, 11:43 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT TUE AUG 9 2011

OKZ023-024-027-100500-
CADDO OK-CANADIAN OK-GRADY OK-
1143 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN AND GRADY
COUNTIES.

AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
COGAR...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3550 9795 3525 9785 3522 9817 3535 9824

30
Special weather statement, Aug 9, 11:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT TUE AUG 9 2011

OKZ038-100500-
COMANCHE OK-
1144 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

AT 1144 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ELGIN...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3479 9848 3486 9812 3485 9811 3469 9809
      3462 9841

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills35 min
Aug 9, 8:58 PM CDTSpecial Weather StatementOUNBeckham32 min
Aug 9, 9:05 PM CDTSpecial Weather StatementOUNHarper10 min
Aug 9, 9:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita47 min
Aug 9, 9:24 PM CDTSpecial Weather StatementOUNHarper21 min
Aug 9, 9:38 PM CDTSevere Thunderstorm WarningOUNHarper, Woods26 min
Aug 9, 9:40 PM CDTSpecial Weather StatementOUNEllis20 min
Aug 9, 9:55 PM CDTSpecial Weather StatementOUNWoodward20 min
Aug 9, 10:01 PM CDTSpecial Weather StatementOUNGreer, Harmon, Kiowa, Washita44 min
Aug 9, 10:03 PM CDTSevere Thunderstorm WarningOUNWoodward42 min
Aug 9, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Greer, Kiowa, Washita63 min
Aug 9, 10:16 PM CDTSpecial Weather StatementOUNCuster14 min
Aug 9, 10:22 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer38 min
Aug 9, 10:28 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble32 min
Aug 9, 10:40 PM CDTSpecial Weather StatementOUNNoble20 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward47 min
Aug 9, 11:33 PM CDTSpecial Weather StatementOUNAlfalfa27 min
Aug 9, 11:43 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 9, 11:44 PM CDTSpecial Weather StatementOUNComanche16 min
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady43 min
Aug 10, 12:08 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher22 min
Aug 10, 12:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma42 min
Aug 10, 12:26 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan34 min
Aug 10, 12:38 AM CDTSpecial Weather StatementOUNCleveland, McClain22 min
Aug 10, 12:51 AM CDTSpecial Weather StatementOUNMcClain24 min
Aug 10, 12:54 AM CDTSpecial Weather StatementOUNNoble21 min
Aug 10, 12:58 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne47 min
Aug 10, 1:12 AM CDTSpecial Weather StatementOUNPottawatomie18 min
Aug 10, 1:15 AM CDTSpecial Weather StatementOUNMcClain15 min
Aug 10, 1:20 AM CDTSevere Thunderstorm WarningOUNPottawatomie40 min
Aug 10, 1:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Aug 10, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie, Seminole47 min
Aug 10, 3:34 AM CDTSpecial Weather StatementOUNCleveland11 min
Aug 10, 3:38 AM CDTSpecial Weather StatementOUNHughes22 min
Aug 10, 4:07 AM CDTSpecial Weather StatementOUNHughes23 min
Aug 10, 4:29 AM CDTSpecial Weather StatementOUNHughes16 min
Aug 10, 4:51 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes39 min
Aug 10, 5:16 AM CDTSpecial Weather StatementOUNAlfalfa, Grant44 min
Aug 10, 5:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole11 min
Aug 10, 5:50 AM CDTSpecial Weather StatementOUNHughes10 min
Aug 10, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Kay, Noble47 min
Aug 10, 6:48 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more42 min
Aug 10, 7:27 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma33 min
Aug 10, 8:09 AM CDTSpecial Weather StatementOUNBeckham, Caddo, Grady, Washita51 min
Aug 10, 9:26 AM CDTSpecial Weather StatementOUNKay19 min
Aug 10, 6:44 PM CDTSpecial Weather StatementOUNPayne16 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.